MathSciNet Relay Station
MathSciNet bibliographic data
MR1917354 62H17
Morris, Ben J. Improved bounds for sampling contingency tables. Random Structures Algorithms 21 (2002), no. 2, 135–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement